# SDR C2XA01IA157

- Difficulty date: March 8, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- Aircraft time: 25,667 hours, 27,145 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Part number: S5397091635600
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE STRUCTURE AT FRAME 29A LEFT IN THE WING BOX WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED STRUCTURE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
